# SDR USAAF97076

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11281
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 42046
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 370 - CLT-MEM - AFTER DEPARTURE FROM CLT, ENGINE NR 1 SYSTEM NR 1 HYDRAULIC PUMP FAILED.  FLIGHT RETURNED TO CLT WITHOUT FURTHER INCIDENT.  CAPTAIN DID NOT DECLARE AN EMERGENCY.  MAINTENANCE REPLACED THE NR 1 ENGINE NR 1 SYSTEM HYDRAULIC PUMP AND FILTERS.  (M)
